HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Indivisible ultrametric spaces

Abstract : no abstract
Document type :
Journal articles
Complete list of metadata

https://hal.univ-reunion.fr/hal-01186191
Contributor : Nicolas Alarcon Connect in order to contact the contributor
Submitted on : Friday, June 18, 2021 - 1:33:33 PM
Last modification on : Friday, January 21, 2022 - 3:27:00 AM

Links full text

Identifiers

Citation

Christian Delhommé, Claude Laflamme, Maurice Pouzet. Indivisible ultrametric spaces. Topology and its Applications, Elsevier, 2008, 155 (14), pp.1462-1478. ⟨10.1016/j.topol.2008.03.012⟩. ⟨hal-01186191⟩

Share

Metrics

Record views

108